# SDR UPS02239950

- Difficulty date: November 15, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING LFEC INSPECTION OR RT INBOARD MID FLAP REAR SPAR UPPER CHORD, A CRACK WAS FOUND AROUND A FASTENER HOLE.     REPAIRED PER EO.B727-5750-3582.
